# SDR QXEA200500539

- Difficulty date: March 21, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 3,256 hours, 3,130 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT OUTBOARD NACELLE DIAPHRAM CRACKED.  REPAIRED IAW DHC-8-400 SRM 51-42-05, SRM 51-40-15 AND RD 8/4-31-155.
